# SDR DXTA200500555

- Difficulty date: January 24, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 5,171 hours, 3,591 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON LOWERING GEAR HANDLE A/C LOST ALL -A- SYSTEM FLUID.  FOLLOWED EMERGENCY CHECKLIST, POST FLIGHT DISCOVERED FLUID IN NOSE WHEEL WELL.  ITEM IS UNDER INVESTIGATION.
